The Cause Of The Flu Has Been 2 Months?
Hello, I have a heavy cold. For 2 months I have been taking liquid runny cough medicine, so I have yellow liquid liquid on the forage, the cough is a little out of sputum, but the effect is dizzy and swollen on my face and then I have trouble sleeping, when I change the medicine so my runny pill becomes thick I coughed a lot of sputum that came out. The question is which one is better for me to drink to get better soon
Hello Asri, Thank you for the question.
Have you checked your doctor further considering that your complaint has been going on for 2 months? Both colds and cold cough medicines usually have similar ingredients to treat colds such as antihistamines and deconngestants. Thus, the two types of drugs that you consume will usually have the same effect. If you have experienced the complaint for 2 months and are accompanied by snot that changes color to greenish, your complaint requires further medical treatment. The complaints you submit can be caused by:
flu selema sinusitis bronchitis You should immediately consult a doctor directly. Doctors need further information about your complaints, examine you, and conduct further tests such as x-rays. From this examination, the doctor will determine the cause and determine the next treatment for you.
You can try cleaning your snot by using saline liquid that is inserted into the nose so that the snot can come out. You can get this saline at the pharmacy. Don't forget to get enough rest, eat nutritious food, and meet your body's fluid needs. Hope that helps.